# SDR MWEA030372

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 42,290 hours, 43,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59114065
- Condition: Dented
- Location: Fuselagew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED AT 1 INCH BELOW LONGERON 4 LEFT AND SEVERAL VERY SMALL DENTS LOCATED AROUND THIS DENT AT STATION 219.  FABRICATED AND INSTALLED REPAIR DOUBLER.
